Duke Mathematical Journal

The fundamental solution of the parabolic equation

F. G. Dressel

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 7, Number 1 (1940), 186-203.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077492252

Mathematical Reviews number (MathSciNet)
MR0003340

Zentralblatt MATH identifier
0024.31702

Digital Object Identifier
doi:10.1215/S0012-7094-40-00711-6

Subjects
Primary: 36.0X

Citation

Dressel, F. G. The fundamental solution of the parabolic equation. Duke Mathematical Journal 7 (1940), no. 1, 186--203. doi:10.1215/S0012-7094-40-00711-6. http://projecteuclid.org/euclid.dmj/1077492252.


Export citation

See also

  • See also: F. G. Dressel. The fundamental solution of the parabolic equation, II. Duke Math. J. Vol. 13, No. 1 (1946), pp. 61–70.